# SDR FDEA201711043166

- Difficulty date: November 4, 2017
- Submitted: November 8, 2017
- Operation: Air carrier
- Aircraft: N320FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47835
- Aircraft time: 100,954 hours, 29,942 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: NCA60423
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 AC PACK COMPARTMENT STA 475 BULKHEAD WEB, A/C CHECK VALVE FASTENER HOLE AT 4:30 POSITION HAS A .5 INCH CRACK PROPAGATING THROUGH HOLE. REPAIRED PER EA 8-5310-T0336280.
